# SDR HEED064547

- Difficulty date: April 29, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N236X
- Make and model: Bell 230
- Aircraft serial: 23015
- System (JASC): 6330 · Main Rotor Transmission Mount
- Part: Bearing Liner
- Part number: 222010545101
- Condition: Chafed
- Location: Transmission
- Part time: 407 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LINER CHAFED.  ORDERED REPLACEMENT.
